EXISTENCE OF POSITIVE SOLUTIONS FOR FRACTIONAL BOUNDARY VALUE PROBLEMS

Articles > Article · 2018

Authors: Şerife Müge EGE, Fatma Serap TOPAL

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, Journal Indexed in SCI Expanded, International, 2018, vol 7, pp 702-712

DOI: 10.11948/2017044

Summary

In this paper, by introducing a new operator, improving and generating a p-Laplace operator for some p > 1, we discuss the existence and multiplicity of positive solutions to the four point boundary value problems of nonlinear fractional differential equations. Our results extend some recent works in the literature.

View details